# SDR DALA2018022801324

- Difficulty date: February 27, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 65,256 hours, 24,475 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1465-1478
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, BS 1465 - 1478 EXTERNAL SKIN,  MATING SURFACE FOR CENTER VHF ANTENNA HAS CORROSION.  REMOVED THE CORROSION,  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01, AD1, DETAIL II.  COMPLIED WITH PRI ER/A 564959-14, REV 0-1, AND ER/A 564959-14, REV ORIGINAL.
